Josh Zahl
Josh Zahl
Verified email at math.ubc.ca - Homepage
Title
Cited by
Cited by
Year
A semi-algebraic version of Zarankiewicz's problem
J Fox, J Pach, A Sheffer, A Suk, J Zahl
Journal of the European Mathematical Society 19 (6), 1785-1810, 2017
842017
A Szemerédi–Trotter Type Theorem in R 4
J Zahl
Discrete & Computational Geometry 54 (3), 513-572, 2015
792015
An improved bound on the number of point-surface incidences in three dimensions
J Zahl
Contributions to Discrete Mathematics 8 (1), 2013
732013
Spectral gaps, additive energy, and a fractal uncertainty principle
S Dyatlov, J Zahl
Geometric and Functional Analysis 26 (4), 1011-1094, 2016
582016
Cutting algebraic curves into pseudo-segments and applications
M Sharir, J Zahl
Journal of Combinatorial Theory, Series A 150, 1-35, 2017
392017
Incidences between points and non-coplanar circles
M Sharir, A Sheffer, J Zahl
Combinatorics, Probability, and Computing 24 (3), 490-520, 2012
33*2012
An improved bound on the Hausdorff dimension of Besicovitch sets in ℝł
N Katz, J Zahl
Journal of the American Mathematical Society 32 (1), 195-259, 2019
272019
Algebraic curves, rich points, and doubly-ruled surfaces
L Guth, J Zahl
American Journal of Mathematics 140 (5), 1187-1229, 2018
272018
Point-curve incidences in the complex plane
A Sheffer, E Szabó, J Zahl
Combinatorica 38 (2), 487-499, 2018
232018
Breaking the 3/2 barrier for unit distances in three dimensions
J Zahl
International Mathematics Research Notices 2019 (20), 6235-6284, 2019
212019
Polynomial Wolff axioms and Kakeya‐type estimates in
L Guth, J Zahl
Proceedings of the London Mathematical Society 117 (1), 192-220, 2018
172018
New bounds on curve tangencies and orthogonalities
JS Ellenberg, J Solymosi, J Zahl
arXiv preprint arXiv:1509.05821, 2015
152015
Quantitative visibility estimates for unrectifiable sets in the plane
M Bond, I Łaba, J Zahl
Transactions of the American Mathematical Society 368 (8), 5475-5513, 2016
142016
On universal cycles for multisets
G Hurlbert, T Johnson, J Zahl
Discrete mathematics 309 (17), 5321-5327, 2009
132009
Efficient Algorithm for Generalized Polynomial Partitioning and Its Applications
PK Agarwal, B Aronov, E Ezra, J Zahl
SIAM Journal on Computing 50 (2), 760-787, 2021
122021
Few distinct distances implies no heavy lines or circles
A Sheffer, J Zahl, F De Zeeuw
Combinatorica 36 (3), 349-364, 2016
122016
A discretized Severi-type theorem with applications to harmonic analysis
J Zahl
Geometric and Functional Analysis 28 (4), 1131-1181, 2018
102018
A note on rich lines in truly high dimensional sets
J Zahl
Forum of Mathematics, Sigma 4, 2016
82016
Constructive Polynomial Partitioning for Algebraic Curves in with Applications
B Aronov, E Ezra, J Zahl
SIAM Journal on Computing 49 (6), 1109-1127, 2020
7*2020
On the Wolff circular maximal function
J Zahl
Illinois Journal of Mathematics 56 (4), 1281-1295, 2012
72012
The system can't perform the operation now. Try again later.
Articles 1–20